# SDR IPXA2020060856206

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Pin
- Part number: 2214108505
- Part serial: TAG01761668
- Condition: Worn
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 ENGINE I/B ALIGNMENT PIN AND RECEIVER WORN. REMOVED AND REPLACED ALIGNMENT PIN AND RECEIVER.
